Iontophoresis and Local Anesthesia

Discussion in 'Treatments' started by Sławomir.B, Jan 17, 2018.

    1. Sławomir.B

      Sławomir.B Member

      Location:
      Poland
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Unknown
      Hi,
      I'm second day on iontophoresis and local anesthesia (lidocaine).

      2 hours after treatment there is no tinnitus at all. The theraphy was prescribed by my ENT.

      Today I found the treatment also on pubmed: https://www.ncbi.nlm.nih.gov/pubmed/4033322.

      Anyone tried?
       
      • Helpful Helpful x 2
    2. hans01
      Artistic

      hans01 Member Benefactor

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Stress, hearing loss, sinus infections, ... ?
      Did you have tinnitus from hearing damage or other sources? Interesting to hear that anesthesia can cut down tinnitus, without any other side effects? Then there is some reason that this happens, other then just hearing issues ... interesting, thanks. How long does it last?
       
    3. AUTHOR
      AUTHOR
      Sławomir.B

      Sławomir.B Member

      Location:
      Poland
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Unknown
      Origin of my tinnitus is unknown. At first I got tinnitus in January 2017 during my my sickness (inflammation, high temperature) but it was temporary. Next time I got Tinnitus in June 2017 during my business trips and since then it is with me. I drove a car 8 hours 2 times per week for 7 months. I ate a lot of sweets and junk food. Lately I measured my hearing loss by "PA Tone" and "Simple tone generator" Android apps and I have little hearing loss in right ear at 9 - 12kHz. This is exactly the tone of my Tinnitus. Before treatment Tinnitus was very loud at night when I got sleep. During the day was loud, I could hear it even driving my car. At the moment I have no side effects after iontopheresis with lidocaine. Right now in the office at 16:35 tinnitus is barely noticeable. Yesterday effect of iontopheresis lasted shorter. I hope next days it will last even longer.

      In November my ENT prescribed me Cavinton Forte 3x10mg and Agapurin 400mg. She told me to take drugs by 3 months. I had to put them away after few days because these drugs caused insomnia and high anxiety. Sleeplessness and anxiety lasted even few days and nights after stopping taking drugs. I took tryptophan to fall asleep, I could fall asleep for 2 hours on third night after stopping taking drugs. I read a lot of comments that cavinton and agapurin (pentoxifylline) suppose to stop tinnitus. Unfortunately this treatment was not for me.
       
      • Helpful Helpful x 2
      • Informative Informative x 1
    4. Bobby B
      Fine

      Bobby B Member Benefactor

      Tinnitus Since:
      11/2015
      Cause of Tinnitus:
      long term NIHL and recent acoustic trauma
      there was many posts about people noticing striking, temporary T relief on lidocaine but this does not seem like a long term solution as it only works while the lidocaine is there..unless we missed something.
      the study does not mention if the effect persisted long after.
       

Share This Page

Loading...